# SDR ASOA20140417046

- Difficulty date: April 17, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 28,903 hours, 22,226 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ODOR COMING FROM THE GALLEY COFFEEMAKERS.    MAINTENANCE CLEANED THE WARMERS ON BOTH COFFEE BREWERS AND PERFORMED AN OPS CHECK, CHECKED GOOD, WITH NO BURNING ODORS DETECTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
